MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 23MM MOD REV HIP BODY/BOLT STDCOMPONENT LEVEL 9006-1-023; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH 23MM MOD REV HIP BODY/BOLT STDCOMPONENT LEVEL 9006-1-023; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 6276-1-023
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
There was an order for restoration modular bha (including grip plate) from dealer on april 30.It was going to be used for subtrochanteric fracture on may 6.Sales rep couldn't have a meeting due to national holidays.Fracture was lateral, but surgeon decided to remove bone fragment containing the greater trochanter and use the stem.Sales rep told him that the proximal body of the stem was exposed and there was a risk of breakage.However, he insisted that fracture side is paralyzed, and carried out the operation.Since there was no greater trochanter, no calker, and no rotation index, version control did not work well.Although considerably back twisted, he thought it would not be dislocated.From assistant's view, it was already subluxed.

Brand Name
23MM MOD REV HIP BODY/BOLT STDCOMPONENT LEVEL 9006-1-023
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11906905
Report Number0002249697-2021-00948
Device Sequence Number3589318
Product Code LPH
UDI-Device Identifier04546540641083
UDI-Public04546540641083
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6276-1-023
Device Catalogue Number6276-1-023
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2021
Initial Report FDA Received Date05/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83